# SDR AALA20130919007

- Difficulty date: September 12, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- Aircraft time: 72,214 hours, 20,275 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN THE LOWER SKIN OF THE RT HORIZONTAL STABILIZER TORQUE BOX, APPROXIMATELY 3 INCHES FROM THE INBD END.  ACCOMPLISHED REPAIR IAW EA B757-55-031555.
